# SDR SIMA201036202

- Difficulty date: December 25, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT 4532 ON DESCENT AT APPROX 11,000 FT, RECEIVED A " ENG 1 REV FAIL" MESSAGE ON EICAS. PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN AS DIRECTED BY OPS MANUAL.  CAPTAIN DECLARED AN EMERGENCY & LANDED SINGLE ENGINE. POST FLT INSPECTION REVEALED NO DAMAGE OR FLUID LEAKS.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED FAULT ISOLATION MANUAL TASK 78-34-00-810-801-A.  R & R RELAYS K0401, K0403, K0405, K0407 IAW WM.  20-13-03.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
